Stability conditions for a decentralised medium access algorithm: single- and multi-hop networks

Vsevolod Shneer, Alexander Stolyar

Research output: Contribution to journalArticle

10 Downloads (Pure)

Abstract

We consider a decentralised multi-access algorithm, motivated primarily by the control of transmissions in a wireless network. For a finite single-hop network with arbitrary interference constraints, we prove stochastic stability under the natural conditions. For infinite and finite single-hop networks, we obtain broad rate-stability conditions. We also consider symmetric finite multi-hop networks and show that the natural condition is sufficient for stochastic stability.
Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalQueueing Systems
Early online date11 Oct 2019
DOIs
Publication statusE-pub ahead of print - 11 Oct 2019

Keywords

  • Carrier-sense multiple access
  • Decentralised medium access protocols
  • Infinite network
  • Multi-hop networks
  • Queueing networks
  • Rate stability
  • Single-hop networks
  • Stochastic stability
  • Wireless systems

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Stability conditions for a decentralised medium access algorithm: single- and multi-hop networks'. Together they form a unique fingerprint.

Cite this